# SDR SWIA201642055

- Difficulty date: March 25, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 39,504 hours, 26,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR KICK ANGLE, STGR 18L HAS EVIDENCE OF CORROSION AROUND RIVETS AND NUTPLATES. INSTALLED NEW PAX DOOR KICK ANGLE IAW SRM.
